# SDR ASMF2014061706005

- Difficulty date: April 14, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N359AM
- Make and model: Boeing 737-8CX
- Aircraft serial: 32359
- Aircraft time: 47,278 hours, 31,223 cycles
- Engine: Cfmint CFM567B27B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Heater
- Part number: 457311382
- Part serial: YB0038263
- Condition: Leaking
- Location: Rt Engine
- Part time: 43,956 hours, 29,403 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING RT ENG TEST RUNNING, DETECTED A FUEL LEAK AT RT ENG FUEL SERVO HEATER.  THE SERVO HEATER WAS REPLACED IAW AMM 73-11-07, TESTED CORRECT.
